- Your Heart
- Ask Dr. T
- Heart Healthy Living
- About Us
- Contact Us
Fast Heart Rate after my Beta Blocker was stopped
This is probably orthostatic hypotension and may be a rebound effect of stopping your beta blocker (if no other medical causes of a fast heart rate and low blood pressure exist, such as anemia). If it is just that, your tachycardia should disappear soon. If not, you see your doctor and get another examination and tests.
Hope this helps,
Ask Doctor T. Blog
I have been advised by my primary physician to schedule a cardiac catherization and possible stent placement procedure after having a Nuclear Stress Test with the following "Findings:
The study quality is excellent. There is no transient LV ischemic dilatation noted. The left ventricular...
I have a friend with internal defibulator. can I perform cpr and is it possible for me to get shocked if the debibulator is going off?